# SDR AALA201703229001

- Difficulty date: February 23, 2017
- Submitted: March 22, 2017
- Operation: Air carrier
- Aircraft: N715UW
- Make and model: Airbus A319-112
- Aircraft serial: 1051
- Aircraft time: 48,614 hours, 28,259 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cover
- Part number: D53112622200
- Condition: Corroded
- Location: Frames 12-16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FORWARD GALLEY JOINT COVER ON DUMMY RAIL AT -Y81 BETWEEN FRAMES 12 AND 16. REPLACED THE COVER IAW SRM 51-72-11.
